Journal article icon

Journal article

Discrete hopping model of exciton transport in disordered media

Abstract:

A model of dispersive exciton transport has been developed for a medium with exciton energy levels randomly distributed in both space and energy scale. For a boxcar density of states of excitons an analytical solution is given describing the exciton density as a function of time and the proximity to the exciton quenching interfaces. The model parameters, such as exciton lifetime, effective number of exciton energy levels within inhomogeneously broadened density of states, and hopping distance...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Publisher's version

Actions


Access Document


Files:
Publisher copy:
10.1103/PhysRevB.72.075206

Authors


More by this author
Institution:
University of Oxford
Department:
Mathematical,Physical & Life Sciences Division - Materials
Role:
Author
More by this author
Institution:
University of Oxford
Department:
Mathematical,Physical & Life Sciences Division - Materials
Role:
Author
More by this author
Institution:
University of Oxford
Department:
Mathematical,Physical & Life Sciences Division - Materials
Role:
Author
More by this author
Institution:
University of Oxford
Department:
Mathematical,Physical & Life Sciences Division - Materials
Role:
Author
More by this author
Institution:
University of St Andrews
Department:
School of Physics and Astronomy
Role:
Author
Expand authors...
Toppan Printing Co. Ltd. (Tokyo, Japan) More from this funder
Publisher:
American Physical Society Publisher's website
Journal:
Physical Review B Journal website
Volume:
72
Issue:
7
Pages:
075206
Publication date:
2005-08-05
DOI:
EISSN:
1550-235X
ISSN:
1098-0211
URN:
uuid:d0a26213-44b7-4422-ba8c-6645a576afa3
Local pid:
ora:1025
Language:
English
Keywords:
Subjects:

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP